# SDR ASOA06039

- Difficulty date: January 7, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4614 - DURING CRUISE FROM AVP-ATL, AT APPROXIMATELY 30,000 FEET, THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE WITH THE FLAPS AT ZERO DEGREES.  THE CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY WITH THE EMERGENCY VEHICLES DISPATCHED.  THE AIRCRAFT PERFORMED A ZERO FLAP LANDING IN ATL, WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT BPSU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
